# SDR SIMA20220329004

- Difficulty date: March 29, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 14,998 hours, 9,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Splice
- Part number: 17012118001
- Condition: Corroded
- Location: Fr13-16
- Component: Doubler Floor-F
- Component part number: 17012118001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY L/H SHEER PLATE CORRODED AT NUT PLATE HOLE AT FRAME 16.(LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED FWD GALLEY L/H SHEER PLATE IAW EMB 175 SRM 51-40-08.
